Technical Note—Stochastic Optimization with Decisions Truncated by Positively Dependent Random Variables
Publication in refereed journal

Times Cited
Altmetrics Information

Other information
AbstractWe study stochastic optimization problems with decisions truncated by random variables. This paper extends existing results in the literature by allowing positively dependent random variables and a two-part fee structure. We develop a transformation technique to convert the original nonconvex problems to equivalent convex ones. We apply our transformation technique to an inventory substitution model with random supply capacities and a two-part fee cost structure. In addition, we extend our results to incorporate the decision maker’s risk attitude.
All Author(s) ListXin Chen, Xiangyu Gao
Journal nameOperations Research
Volume Number67
Issue Number5
Pages1321 - 1327
LanguagesEnglish-United States

Last updated on 2021-27-09 at 05:32